Differential Equations

, Volume 42, Issue 5, pp 739–749 | Cite as

Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case

  • N. N. Nefedov
  • A. G. Nikitin
Integral and Integro-Differential Equations

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nefedov, N.N. and Nikitin, A.G., Zh. Vychisl. Mat. Mat. Fiz., 2001, vol. 41, No. 7, pp. 1057–1066.MathSciNetGoogle Scholar
  2. 2.
    Nefedov, N.N. and Nikitin, A.G., Differ. Uravn., 2000, vol. 36, no. 10, pp. 1398–1404.MathSciNetGoogle Scholar
  3. 3.
    Nefedov, N.N., Differ. Uravn., 1995, vol. 31, no. 7, pp. 1132–1139.MathSciNetGoogle Scholar
  4. 4.
    Vasil’eva, A.B. and Butuzov, V.F., Asimptoticheskie metody v teorii singulyarnykh vozmushchenii (Asymptotic Methods in Singular Perturbation Theory), Moscow: Nauka, 1990.Google Scholar
  5. 5.
    Pao, C.V., Nonlinear Parabolic and Elliptic Equations, New York: Springer, 1992.Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • N. N. Nefedov
    • 1
  • A. G. Nikitin
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations